# SDR AALA201802219043

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 46,494 hours, 29,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ROW 18 EMERGENCY EXIT LIGHT HOLDER BROKEN.  REPLACED EMERGENCY EXIT LIGHT HOLDER. OPERATIONS CHECK GOOD.
